# SDR FDEA200812025045

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: A5724453123200
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT OF REAR FALSE SPAR APPROX RIB 6A AREA HAS VERTICAL WEB GOUGED AND DOUBLE DRILLED HOLES.  REMOVED LOWER SKIN PANEL AND DAMAGED ANGLE REF SRM 51-40-21 PARA 6 AND 13.   FABRICATED NEW ANGLE REF SRM 57-51-11 AND DWG A57244531.  ALODINED REF SRM 51-21-10.  PRIMED AND PAINTED REF SRM 51-23-10.  PARTS MARKED REF GMM 7-0-1000.  INSTALLED NEW ANGLE AND LOWER SKIN REF SRM 51-40-21 PARA 6, 7, AND 13.
